Jump to content
CrazyBoards.org

PRISTIQ AND CHILLS


Guest Guest_sunny_*

Recommended Posts

Guest Guest_sunny_*

Hi there,

I just started Pristiq 3 days ago and I have been having incredible chills. I do NOT have a fever. I have also noticed an increase in sweating and a mild headache but the chills are driving me batty! Has anyone else experienced this side effect? Does it go away?

Thanks!

Link to comment
Share on other sites

I didn't have the chills when I started but I did have "hot flashes" with tons of sweating...not menopause. I wouldn't be surprised at any initial SEs with this drug. Someone else described feeling fluey...like they had the flu in another thread I read this morning. Do a search for pristiq and you will find lots of info.

Hang in and it gets better...good luck.

Gracie

Link to comment
Share on other sites

Hi there,

I just started Pristiq 3 days ago and I have been having incredible chills. I do NOT have a fever. I have also noticed an increase in sweating and a mild headache but the chills are driving me batty! Has anyone else experienced this side effect? Does it go away?

Thanks!

Sunny-

You may may want to get yourself one of those cheap digital thermometers and keep a record of your actual body temp. Pristiq is so new that I'm sure there are SEs that have not yet been reported. I know that I somewhere recently ran across a list of medications that could cause lower than normal body temp. Among those listed, I specifically remember benzodiazepines and lithium. Pristiq was not listed, nor is this an SE listed on the PI sheet. However, this would not surprize me as being a side effect. You may want to bring this up with your pdoc. As long as your body temp doesn't drop to 95 or lower, you're in no trouble.

Now, as for sweating. I am one of those people who simply DOES NOT PERSPIRE with the expection of in summer when the air temp and humidity here is the South can be almost equal. During most any activity, I'll sweat, but seldom underarm sweating. I have noticed that since beginning Pristiq, I am experiencing mild underarm sweating. This is a KNOW side effect, and though you may also want to mention this to your pdoc, apparently it's nothing to be alarmed about.

Headaches are another known side effect. I only had a headache for two days during the first week on this med, and have not had a problem since. Likely, yours will go away shortly.

HTH!

Deepster

Link to comment
Share on other sites

I never took Pristiq, but I took its older brother, Effexor. All of the psych meds I took made (and make) me sweat a lot--sometimes just from one armpit at a time. I also get hot flashes, and sometimes I feel both hot and cold at the same time.

Link to comment
Share on other sites

Hi Sunny-

I've been taking Pristiq for almost 6 months, and I had chills in the beginning, but they did subside. I have noticed that I sweat more now at night when I'm sleeping (I wake up sweaty), which is annoying, but is better then my previous depression! Good luck!

-blue

Link to comment
Share on other sites

I've been taking it for a week.

On the 1st and 2nd day I had no improved mood, but I had a side effect of blurred vision and hand tremors

On the 3rd day I noticed I felt like a normal person. No longer suicidal, no longer having that sad feeling. Side effects gone.

On the 4th and 5th day I felt normal still. I even had my appetite back for the first time in months

On the 6th day I was back to feeling depressed & began drinking and took a Xanax to feel better

On the 7th day which is today I have no energy but I feel normal again.

I wonder why I had a sad day in there.

(Edit) Im starting a period, so the sadness and tiredness was probably just caused by PMS.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...